Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:On Lyapunov's direct method for nonautonomous FDE's.
Szerző:Hatvani, L\'aszl\'o
Forrás:Funct. Differ. Equ. 5, No.3-4, 315-323 (1998).
Nyelv:English
Absztrakt:This paper deals with the asymptotic stability of the zero solution of a functional-differential equation with delays less than $h$ $(0<h=\text{const})$ without boundedness assumptions on the right-hand side of the equation. The author gives sufficient conditions for the asymptotic stability. The proposed approach is applied to functional-differential equations with negative feedback and distributed delays.} \RV{Messoud A.Efendiev (Berlin) 
Letöltés:  | Zentralblatt